Although not all of these side effects may occur, if they do occur they may need medical attention. Check with your doctor immediately if any of the following side effects occur while taking hydroxychloroquine: Incidence not known Some side effects of hydroxychloroquine may occur that usually do not need medical attention. Chloroquine dose per kg Plaquenil lower sed rate Hydroxychloroquine human antichimeric antibodies Hydroxychloroquine vs hydroxychlor Prescription Drugs That Can Cause Tinnitus. PDR GUIDE TO DRUG INTERACTIONS, SIDE EFFECTS AND INDICATIONS FOR TINNITUS. Plaquenil Pletal Tablets Prevacid ER Capsules In rare cases, Plaquenil can cause cardiomyopathy, a chronic disease of the heart muscle. If you're taking Plaquenil for an autoimmune condition, your symptoms should begin to improve after a few. Does Rheumatoid Arthritis Cause Hearing Loss? – Symptoms of RA. – Sep 19, 2006. First, patients taking NSAIDS non-steroidal anti-inflammatory drugs, as well as the DMARD disease-modifying anti-rheumatic drug Plaquenil can develop symptoms of tinnitus and decreased hearing. Also, your health care professional may be able to tell you about ways to prevent or reduce some of these side effects. These side effects may go away during treatment as your body adjusts to the medicine. Does plaquenil cause tinnitus Plaquenil - Headaches & Tinnitus, Plaquenil Hydroxychloroquine - Side Effects, Dosage. Plaquenil dose by weightAcid reflux and plaquenilPlaquenil aptt testHydroxychloroquine for psoriasis Cause of Tinnitus Plaquenil Hydroxychloroquine. me if there is a statin out there that does not cause a spike in T. shed some light on why statins cause or. Statins and Tinnitus. Tinnitus Talk Support Forum. Autoimmune Diseases Cause Tinnitus. Hydroxychloroquine and hearing loss - Lareb. Has anyone had hearing problems on Hydroxychloroquine? I have constant ringing in both ears and can hear a pulsing sound heartbeat. I heard that Methotrexate can cause this problem but I have also had a bad ear infection before the Tinnitus. I have had a brain scan which showed nothing. Looks like I may be stuck with this for life. I suffer from lupus which is an autoimmune disease, recently my Rheumatologist has wanted me to go on a new medication called plaquenil to help stop flares. One of the first side effects listed for plaquenil is "May cause ringing in the ears" naturally I refused to take it and the following conversation ensued My problem is just the not knowing. I do know that medications can cause tinnitus and as I have had plaquenil 2 months and a spike in tinnitus I am worried about a connection as tinnitus is noted as a side effect. I have APS and SS but the audiology dept dont accept there is any connection, I was just told it is always a loud noise which does it.